# SDR YENA2020021710169

- Difficulty date: February 11, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 64,943 hours, 23,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 864452
- Condition: No Test
- Location: Emergency Lights
- Part time: 131 hours, 44 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 766, GCM-JFK. PER BATT CAPACITANCE CK, PERFORMED ALT PROCEDURE IAW W/O 1042318; R & R ALL EPSU BATTS ( 10WL, 11WL, 12WL, 13WL) IAW AMM 33-51-38. BITE TEST OF EPSU'S GOOD IAW AMM 33-51-38.
